# SDR CA141010003

- Difficulty date: September 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT ENGINE OIL TEMP WENT TO MAXIMUM 150C FOR 5 MINUTES EVEN WITH THE THROTTLE WAS AT IDLE.  NO OTHER INDICATIONS OF ANY ENGINE ISSUES.
